# SDR VNAA2018031311101

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,714 hours, 32 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW RECEIVED STEERING INOPERATIVE MESSAGE.   DECLARED EMERGENCY . ABLE TO RESET OVER RADIO AND PLANE TAXIED UNDER ITS OWN POWER.  MAINTENANCE PERFORMED SYS RESET, MESSAGE CLEARED
